# SDR SWAA002129

- Difficulty date: October 24, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 52,139 hours, 25,489 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546543
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE FRAMES CRACKED AT RBL 60, WL 270, BS 807 AND 827.  REPAIRED FRAMES PER ER 00-1179 AND SRM.
